Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Question for the ladys.
SilverDove7 posted:
Sometimes when I need to comes out so slow. Other times its normal. Then I have times when I feel the need to pee and I have to strain to get it out. Does anyone else have this problem or know anything about it...maybe its a menapausal thing?

redschu responded:
Hi Sabrina!
i had this problem when i was on lyrica - when i went off everything went back to normal - i went thru surgical menapaus 26 yrs ago and never had this problem until the lyrica - hope this helps!
God bless your day - Carol
Old1now responded:
I have the same sort of problem but I have noticed that it changes when my meds change. I am on Cymbalta and Remeran now and I think the same effect that eases the pain slows the bladder muscle. I don't know that for sure but I have noticed the same thing before. I'd rather pee slowly than endure the pain. All my urine tests have been OK. So I don't worry.
gemgam responded:
I have this too. I used to take Lyrica and now I take Gabepentin.
For me, I think this is a side effect from Plaquenil which I take for "possible" Lupus. I can feel my bladder is full but when I sit on the toilet I have to completely relax and think about waterfalls or water streams to get my self to pee. It can take up to 5 minutes until I am relaxed enough to relax my bladder....strange.
jennagale76 replied to gemgam's response:
I have that problem but it is a symptom of interstitial cystitis, which is a common associated disorder of fibro. Google it and see if you may have any other symptoms of it.
michellemybell1972 responded:
I also have Interstial Cystitis (IC). You may want to google this, like someone one else said and see what you think. Do you have a lot pain in your bladder when you pee?
jimmarti responded:
Oh, yes! I don't have any pain while urinating, but at some times of the day it is so s l o w !! I, too, try to totally relax, think of something wonderful to help relax, and sometimes have to push to relieve myself. But it is my most UNbothersome symptom!!
SilverDove7 replied to jimmarti's response:
No I dont have any pain or burning when I urinate.

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
395 of 422 found this helpful